Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 19, NWS Little Rock, AR

May 25, 2015Johnson County, Newton County, Pope County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 25, 2015, 8:04 PM CDT for Johnson County, Newton County, Pope County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 8:04 PM CDT (01:04 UTC)
Expired
May 25, 2015, 8:30 PM CDT
In force
26 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Johnson County, AR, Newton County, AR, Pope County, AR

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:51 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WFUS54 KLZK 260104
TORLZK
ARC071-101-115-260130-
/O.NEW.KLZK.TO.W.0019.150526T0104Z-150526T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN WESTERN ARKANSAS...
  SOUTH CENTRAL NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTH CENTRAL POPE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 830 PM CDT

* AT 802 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES WEST OF SOLO...AND MOVING NORTHWEST AT
  30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  DILLEN...             BERTHA...             SIMPSON...
  TREAT...              SAND GAP...          
  HAW CREEK FALLS CAMPGROUND...               FORT DOUGLAS...
  COWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3567 9329 3584 9315 3563 9299 3554 9312
TIME...MOT...LOC 0104Z 142DEG 25KT 3563 9309

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

62
2 follow-up statements
527 
WWUS54 KLZK 260114
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
814 PM CDT MON MAY 25 2015

ARC071-101-115-260130-
/O.CON.KLZK.TO.W.0019.000000T0000Z-150526T0130Z/
JOHNSON AR-NEWTON AR-POPE AR-
814 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL POPE...SOUTH
CENTRAL NEWTON AND NORTHEASTERN JOHNSON COUNTIES UNTIL 830 PM CDT...

AT 813 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF BERTHA...AND MOVING NORTH AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  DILLEN...             BERTHA...             SAND GAP...
  COWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3562 9311 3569 9327 3584 9315 3566 9301
TIME...MOT...LOC 0115Z 170DEG 15KT 3568 9308

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

62
997 
WWUS54 KLZK 260128
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 PM CDT MON MAY 25 2015

ARC071-101-115-260138-
/O.EXP.KLZK.TO.W.0019.000000T0000Z-150526T0130Z/
JOHNSON AR-NEWTON AR-POPE AR-
828 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR NORTH CENTRAL POPE...SOUTH CENTRAL NEWTON
AND NORTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 830 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3562 9311 3569 9327 3584 9315 3566 9301
TIME...MOT...LOC 0128Z 170DEG 15KT 3573 9309

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:50 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, May 25, 2:50 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
250 PM CDT MON MAY 25 2015

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
UPPER WAVE ROTATING AROUND THE BASE OF A 500 MB OVER THE HIGH
PLAINS WILL CONTINUE TO PUSH SEVERE CONVECTION FROM TEXAS AND
OKLAHOMA INTO ARKANSAS LATER THIS AFTERNOON AND INTO THE EVENING
HOURS.

SOME STORMS WILL BE SEVERE...WITH WINDS AND HAIL THE PRIMARY
CONCERN. HOWEVER...WITH BACKING WINDS AHEAD OF THE CONVECTION...
LOW LEVEL SHEAR WILL BE ENOUGH TO SUPPORT A TORNADO RISK. THE
HIGHEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE BEFORE 06Z...
THOUGH NOT NON-EXISTENT AFTERWARD.

HEAVY RAINFALL CONTINUES TO BE A CONCERN WITH ANY STRONGER STORMS.
WHILE SOUNDING DATA SHOWS RELATIVELY LOW PRECIPITABLE WATER...ALL
LEVELS WILL CONTINUE TO MOISTEN UP AS THE CONVECTION APPROACHES.
AND...GIVEN THE EXTREMELY SATURATED GROUND IN PLACES...IT WILL NOT
TAKE MUCH TO CAUSE PROBLEMS.

SHOWERS/STORMS SHOULD WANE AFTER MIDNIGHT. HOWEVER...ADDITIONAL
CONVECTION MAY FIRE DURING THE MORNING TUESDAY...PARTICULARLY OVER
THE EAST AS ANOTHER UPPER SYSTEM MOVES THROUGH IN THE MEAN FLOW.

ACTIVE AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE REMAINDER
OF THE SHORT TERM...AS UPPER FLOW WAVERS BETWEEN QUASI-ZONAL AND
SOUTHWESTERLY.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
AN UPPER RIDGE WILL BE OVER THE SOUTHEAST U.S. TO BEGIN THE LONG
TERM PERIOD...WITH AN UPPER LOW OVER THE ROCKIES. THE UPPER LOW
WILL DRIFT INTO THE PLAINS SATURDAY AND STALL THERE UNTIL MOVING
EAST ON MONDAY. THE UPPER RIDGE WILL SHIFT SLIGHTLY TO THE EAST
FOR SUNDAY AND MONDAY.

A COLD FRONT WILL DEVELOP IN THE PLAINS FRIDAY AND SHOULD MOVE INTO
NORTHWEST ARKANSAS BY LATE SATURDAY OR EARLY SUNDAY. THIS FRONT IS
EXPECTED TO SLOWLY MOVE SOUTHEAST ACROSS THE STATE SUNDAY AND
MONDAY. SOUTHWEST FLOW ALOFT WILL KEEP MOISTURE STREAMING OVER
ARKANSAS. AS A RESULT SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES ARE EXPECTED
THROUGH MONDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  79  66  83 /  80  70  30  40
CAMDEN AR         69  85  69  85 /  90  50  40  40
HARRISON AR       64  79  63  80 /  80  30  40  40
HOT SPRINGS AR    68  83  68  84 /  90  40  40  40
LITTLE ROCK   AR  69  82  69  85 /  90  50  30  40
MONTICELLO AR     70  82  69  85 /  90  80  30  40
MOUNT IDA AR      67  81  67  83 /  90  40  40  40
MOUNTAIN HOME AR  65  80  65  81 /  80  50  30  40
NEWPORT AR        69  79  67  83 /  80  80  20  40
PINE BLUFF AR     69  82  69  85 /  90  60  30  40
RUSSELLVILLE AR   67  82  67  84 /  90  40  40  40
SEARCY AR         68  81  67  84 /  80  60  30  40
STUTTGART AR      69  81  68  84 /  80  70  30  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, May 25, 5:45 AM CDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 AM CDT MON MAY 25 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
545 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE NATURAL STATE
THROUGH TONIGHT.

ANOTHER IN A SERIES OF UPPER LEVEL STORM SYSTEMS WILL AFFECT THE
STATE FROM THE SOUTHWEST LATER TODAY AND TONIGHT...BRINGING A NEW
ROUND OF SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA...WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE PRIMARY THREATS.

DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF
AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS
THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH MUCH OF THE
PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE. A
FEW STRONG OR SEVERE STORMS CANNOT BE RULED OUT AS WELL EACH
AFTERNOON...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Special weather statement, May 25, 4:52 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
452 PM CDT MON MAY 25 2015

ARZ037-038-041-252220-
MONTGOMERY AR-SCOTT AR-YELL AR-
452 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...SOUTHEASTERN
SCOTT AND NORTHERN MONTGOMERY COUNTIES UNTIL 515 PM CDT...

AT 449 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MAULDIN...OR NEAR MT IDA...MOVING NORTH AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             ODEN...               MUDDY CREEK WMA...
  MAULDIN...            SIMS...               PENCIL BLUFF...
  HURRICANE GROVE...    GIBBS...              CHULA...
  CEDAR CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3483 9392 3485 9354 3452 9354 3450 9373
TIME...MOT...LOC 2152Z 166DEG 29KT 3459 9368

226
Local storm report, May 25, 6:46 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             CABOT                   34.97N 92.02W
05/25/2015  E0.75 INCH       LONOKE             AR   FIRE DEPT/RESCUE

&&

56
Local storm report, May 25, 6:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          3 SE OLA                35.00N 93.19W
05/25/2015                   YELL               AR   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND 3 MILES SOUTHEAST OF OLA.

&&

56
Local storm report, May 25, 7:01 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     BIG FORK                34.49N 93.97W
05/25/2015                   POLK               AR   TRAINED SPOTTER

            NUMEROUS TREES AND POWERLINES DOWN IN BIG FORK. DAMAGE TO
            NUMEROUS STRUCTURES ALSO REPORTED.

&&

56
Local storm report, May 25, 7:19 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
05/25/2015  E1.00 INCH       POPE               AR   TRAINED SPOTTER

&&

56
Local storm report, May 25, 7:43 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 SSW DOVER             35.38N 93.13W
05/25/2015  E1.50 INCH       POPE               AR   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL REPORTED ON LINKER MOUNTAIN.

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 3 more55 min
May 25, 7:16 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more6 hr
May 25, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Ouachita50 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope32 min
May 25, 7:31 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Stone44 min
May 25, 7:35 PM CDTSevere Thunderstorm WarningLZKOuachita25 min
May 25, 7:36 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy26 min
May 25, 7:37 PM CDTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Garland, Grant, Hot Spring and 2 more53 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more56 min
May 25, 7:57 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Ouachita48 min
May 25, 8:06 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy and 2 more39 min
May 25, 8:17 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Faulkner, Grant, Jefferson, Lonoke and 2 more58 min
May 25, 8:18 PM CDTTornado WarningLZKPulaski, Saline27 min
May 25, 8:29 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Searcy, Stone and 2 more61 min
May 25, 8:39 PM CDTTornado WarningLZKFaulkner, Pulaski23 min
May 25, 8:42 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Newton, Pope, Searcy and 2 more48 min
May 25, 8:46 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita44 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone51 min
May 25, 9:13 PM CDTFlash Flood WarningLZKBoone, Conway, Faulkner, Johnson, Logan, Marion and 5 more6 hr
May 25, 9:16 PM CDTFlash Flood WarningLZKClark, Conway, Dallas, Faulkner, Garland, Grant and 6 more6 hr
May 25, 9:16 PM CDTSpecial Weather StatementLZKLonoke, Prairie, White, Woodruff44 min
May 25, 9:33 PM CDTSpecial Weather StatementLZKCleburne, Independence, Stone42 min
May 25, 9:37 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline23 min
May 25, 9:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White51 min
May 25, 9:46 PM CDTSpecial Weather StatementLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln59 min
May 25, 9:51 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more39 min
May 25, 10:30 PM CDTSpecial Weather StatementLZKFulton, Independence, Jackson, Sharp45 min
May 25, 11:04 PM CDTSpecial Weather StatementLZKArkansas, Desha46 min
May 26, 4:27 AM CDTRiver Flood WarningLZKPulaski5 days

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.